# SDR RAIA00708017

- Difficulty date: August 7, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 18,317 hours, 17,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 3565 - PIT - EMERGENCY LIGHT ON HANDRAIL MAIN DOOR EXTERIOR FLOOD LIGHT INOP.  MAINTENANCE DEFERRED PER MEL.
